| Texto completo | |
| Autor(es): |
Jacobowitz, Howard
;
Jahnke, Max Reinhold
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ANNALS OF GLOBAL ANALYSIS AND GEOMETRY; v. 64, n. 1, p. 21-pg., 2023-07-01. |
| Resumo | |
Pittie (Proc Indian Acad Sci Math Sci 98:117-152, 1988) proved that the Dolbeault cohomology of all left-invariant complex structures on compact Lie groups can be computed by looking at the Dolbeault cohomology induced on a conveniently chosen maximal torus. We generalized Pittie's result to left-invariant Levi-flat CR structures of maximal rank on compact Lie groups. The main tools we used was a version of the Leray-Hirsch theorem for CR principal bundles and the algebraic classification of left-invariant CR structures of maximal rank on compact Lie groups (Charbonnel and Khalgui in J Lie Theory 14:165-198, 2004) . (AU) | |
| Processo FAPESP: | 19/22981-0 - A cohomologia de estruturas Cr invariantes à esquerda de posto máximo em grupos de Lie compactos |
| Beneficiário: | Max Reinhold Jahnke |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |
| Processo FAPESP: | 19/09967-8 - Resolubilidade e regularidade para algumas classes de PDEs |
| Beneficiário: | Max Reinhold Jahnke |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |